Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ASM

using too much moisturizer?

I just started CSR and I noticed that after I use the cetaphile moisturizer my skin becomes sticky and shiny. I also tend to sweat from my face a lot more than I normally would. Is this excess moisturizer or is it really supposed to be like this? Its not exactly comfortable or attractive. Also, I find the moisturizer stings more that the BP. It is uncomfortable enough that I am tempted to use the my cetaphil cleanser to get it off (however I havent yet).

Share this post


Link to post
Share on other sites

You can try using less and see if that helps.

For the shine, you can consider blotting it off with a clean dry napkin or special blotting sheets especially made for this purpose.

Share this post


Link to post
Share on other sites

I always find I swet form my face more with the more things I put on it. Namely, BP, and thick moisturizers. Or *maybe* I just FEEL like I'm sweating more because I can feel the stuff sliding off?

Share this post


Link to post
Share on other sites

The Cetaphil does tend to leave skin with a slight "sheen" to it. However, it is the best I've found at eliminating flakes so I continue to use it as I prefer slightly shiny skin to flakes. Lots of people discontinue it though because the shininess bothers them too much. Also to address what you said about moisturizer burning, I have the same problem and so does another member that I know of for sure, Royal Redus. Don't know why this is but I have proven to have more-than-normal sensitive skin as I still have slight redness and irritation and cannot get up to the full fingers worth of bp as my skin becomes super-irritated every time I try. You may be sensitive as well and it may take you longer to ramp up than most people.

Share this post


Link to post
Share on other sites
Guest Michael Jackson

DAN, HURRY UP ON YOUR DAMN MOUISTERIZER ALREADY!!!

Cetaphil is killing me.

Share this post


Link to post
Share on other sites
Guest been13years

Cetaphil seemed to sit on top of my skin, and it also made me red and shiny. My favorite moisturizers are either Aveeno Ultra-Calming, which is very matte and soothing, or the Olay Complete. Both are spf 15 and non-stingy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×